zbMATH — the first resource for mathematics

Harmonic spaces associated with adjoints of linear elliptic operators. (English) Zbl 0303.35034

35J30 Higher-order elliptic equations
35D10 Regularity of generalized solutions of PDE (MSC2000)
46F10 Operations with distributions and generalized functions
31C99 Generalizations of potential theory
Full Text: DOI Numdam EuDML
[1] S. AGMON, A. DOUGLIS and L. NIRENBERG, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I., Comm. Pure Appl. Math., 12 (1959), 623-727. · Zbl 0093.10401
[2] N. BOBOC and P. MUSTATA, Espaces harmoniques associés aux opérateurs différentiels linéaires du second ordre de type elliptique, Lectures Notes in Mathematics, 68, Springer-Verlag, Berlin 1968. · Zbl 0167.40301
[3] J.-M. BONY, Principe du maximum dans LES espaces de Sobolev, C. R. Acad. Sc., Paris, 265 (1967), 333-336. · Zbl 0164.16803
[4] F. E. BROWDER, Functional analysis and partial différential equations II, Math. Ann., 145 (1962), 81-226. · Zbl 0103.31602
[5] R.-M. HERVÉ, Recherches axiomatiques sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, 12 (1962), 415-571. · Zbl 0101.08103
[6] C. MIRANDA, Partial differential equations of elliptic type, Second Revised Edition. Springer-Verlag, Berlin 1970. · Zbl 0198.14101
[7] P. SJÖGREN, On the adjoint of an elliptic linear differential operator and its potential theory, Ark. Mat., 11 (1973), 153-165. · Zbl 0267.31011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.